# SDR SWAA2023112014388

- Difficulty date: October 24, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 767-790; CORROSION ON TOP AND BOTTOM SURFACES OF RT TRANSITION ANGLE AROUND NUT-PLATE HOLES.<[01] REMOVED CORROSION PER SRM 53-60-15-1A-1 (REMAINING THICKNESS 0.046'). TRANSITION ANGLE (SHIELD) IS OUT OF LIMITS PER SRM 53-60-15-1A-1.;[02] REMOVED AFT CARGO R/H SHIELD FROM STA 767 TO STA 790 REF SRM 51-40-02. LOCATED AND DRILLED FASTENER HOLES ON NEW PART PER SRM 51-40-05.;[03] REMOVED AFT CARGO R/H SHIELD FROM STA 767 TO STA 790 REF SRM 51-40-02. LOCATED AND DRILLED FASTENER HOLES ON NEW PART PER SRM 51-40-05. C/W INSPECTION;[04] INSTALLED NUTPLATES PER SRM 51-40-02. TREATED AND PRIMED ALL DRILLED HOLES PER AMM 51-21-41 AND 51-21-72. OK TO INSTALL SHIELD/THRESHOLD WEB.;[05] INSTALLED NUTPLATES PER SRM 51-40-02. TREATED AND PRIMED ALL DRILLED HOLES PER AMM 51-21-41 AND 51-21-72. OK TO INSTALL SHIELD/THRESHOLD WEB. C/W INSPECTION;[06] REMOVED AND REPLACED AFT CARGO R/H SHIELD/THRESHOLD WEB STA 767-790 PER SRM 51-10-02 AND 51-40-02.;[07] REMOVED AND REPLACED AFT CARGO R/H SHIELD/THRESHOLD WEB STA 767-790 PER SRM 51-10-02 AND 51-40-02. C/W INSPECTION
